MAUDE Adverse Event Report: AD-TECH MEDICAL INSTRUMENT CORP. ANCHOR BOLT KIT, LSB STYLE

AD-TECH MEDICAL INSTRUMENT CORP. ANCHOR BOLT KIT, LSB STYLE
Model Number LSBK1-BX-06
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient has not experienced any symptoms due to the broken bolt.The doctor does not plan on removing the bolt from the patient's skull.
 
Event or Problem Description
On wednesday (7/16) the eeg team were rewrapping the head, and the bolt was completely out and dangling on the electrode.Once they saw that the bolt was removed/broke, the patient received a ct which showed that a portion of the bolt was stuck in the skull.This was not a routine ct and a portion of the bolt is still in the patient's skull.
 
Additional Manufacturer Narrative
The patient has not experienced any symptoms due to the broken bolt.The doctor does not plan on removing the bolt from the patient's skull.Updated 08/06/2025 when the patient was brought back to the or to have the electrodes removed, dr.Yang was also able to remove the remnants of the broken bolt.
 
Event or Problem Description
On wednesday (b)(6) the eeg team were rewrapping the head, and the bolt was completely out and dangling on the electrode.Once they saw that the bolt was removed/broke, the patient received a ct which showed that a portion of the bolt was stuck in the skull.This was not a routine ct and a portion of the bolt is still in the patient's skull.

Brand Name
ANCHOR BOLT KIT, LSB STYLE
Common Device Name
ANCHOR BOLT KIT, LSB STYLE
Manufacturer (Section D)
AD-TECH MEDICAL INSTRUMENT CORP.
400 west oakview parkway
oak creek WI 53154
Manufacturer (Section G)
AD-TECH MEDICAL INSTRUMENT CORP.
400 west oakview parkway
oak creek WI 53154
Manufacturer Contact
monique-elise alamina
400 west oakview parkway
oak creek, WI 53154
2626341555
MDR Report Key22629285
Report Number2183456-2025-00006
Device Sequence Number21067067
Product Code GZL
UDI-Device Identifier00841823109538
UDI-Public00841823109538
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K223276
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberLSBK1-BX-06
Device Catalogue NumberLSBK1-BX-06
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/23/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2025
Supplement Date Received by Manufacturer07/16/2025
Initial Report FDA Received Date07/28/2025
Supplement Report FDA Received Date08/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown